# SDR WRN2008F00000

- Difficulty date: June 7, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: CF6A6BMF1
- Condition: Contaminated
- Location: Nr 2 Eng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT STJ FL230, OIL QTY DECREASING RAPIDLY.  PERFORMED PRECAUTIONARY SHUTDOWN PROCEDURES, OIL PRESSURE WAS NOT LOST, OIL TEMP RISE TO 130 DEGREES.  REPLACED GEARBOX IAW MM 72-60-01.  OPS CHECK GOOD ON NR 2 ENGINE.  (K)
